# SDR 20000503SH035

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107349
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF ELONGATED HOLES IN CUSP WEB FROM BS 237 TO BS 313, LBL 50 BY REPLACEMENT OF WEB.  (EIA ECRA 940-53-032-2).  (X)
